# SDR CALA2025120411758

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 78,777 hours, 30,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER 2 A/C PACK ODOR & LOW AIR FLOW.   PERFORMED VISUAL INSPECTION OF THE RT A/C PACK, NO OBSTRUCTIONS IN THE INTAKE, PERFOMED A/C PACK FLOW CONTROL VALVE OPS TESTED IAW AMM 21-51-00-700-802, OPS CHECKED OK, RAN PACK & AIR CONDITIONING FOR SEVERAL MINUTES, NO ABNORMAL ODORS DETECTED, ACFT OK TO CONTINUE.
